MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942820500
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break occurred.A 5.00 x 20mm synergy megatron? drug-eluting stent was successfully deployed.However, upon removal of the catheter, it was noticed that the shaft of the balloon was broken.The device was removed.No patient complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that shaft break occurred.A 5.00 x 20mm synergy megatron? drug-eluting stent was successfully deployed.However, upon removal of the catheter, it was noticed that the shaft of the balloon was broken.The device was removed.No patient complications were reported.It was further reported via medwatch mw5175460 that the target lesion was located in the right renal artery.Following deployment, the stent balloon was inflated and subsequently became stuck in a 6f non-boston scientific guiding catheter.A piece of the balloon was broken off in the hypotube.The broken piece was successfully removed from the patient.Another sheath was placed in the right femoral artery.The patient remained stable throughout the procedure and was transferred to the post-care unit.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23052883
Report Number2124215-2025-63209
Device Sequence Number9504107
Product Code NIQ
UDI-Device Identifier08714729985686
UDI-Public(01)08714729985686(17)260605(10)34246305
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model NumberH7493942820500
Device Catalogue NumberH7493942820500
Device Lot Number0034246305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/14/2025
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale